# SDR AU960978

- Difficulty date: June 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 82940010107
- Condition: Leaking
- Location: Main Hyd Sys
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC PIPE LEAKING FROM PIN HOLE IN PIPE - LOSS OF HYDRAULIC FLUID
